Singular locus of the theta divisor for vector bundles of rank two.
Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 477-484
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1995__219_2_174784,
author = {Montserrat Teixidor i Bigas},
title = {Singular locus of the theta divisor for vector bundles of rank two.},
journal = {Mathematische Zeitschrift},
pages = {477--484},
year = {1995},
volume = {219},
number = {2},
zbl = {0828.14010},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174784/}
}
Montserrat Teixidor i Bigas. Singular locus of the theta divisor for vector bundles of rank two.. Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 477-484. http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174784/